BROWSE

Related Researcher

Author's Photo

UNIST, Researcher
UNIST
Research Interests
  • All Subjects

ITEM VIEW & DOWNLOAD

Mean curvature flow by the Allen-Cahn equation

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
Mean curvature flow by the Allen-Cahn equation
Author
Lee, DongsunKim, Junseok
Issue Date
2015-08
Publisher
CAMBRIDGE UNIV PRESS
Citation
EUROPEAN JOURNAL OF APPLIED MATHEMATICS, v.26, no.4, pp.535 - 559
Abstract
In this paper, we investigate motion by mean curvature using the Allen-Cahn (AC) equation in two and three space dimensions. We use an unconditionally stable hybrid numerical scheme to solve the equation. Numerical experiments demonstrate that we can use the AC equation for applications to motion by mean curvature. We also study the curve-shortening flow with a prescribed contact angle condition
URI
https://scholarworks.unist.ac.kr/handle/201301/17052
URL
https://www.cambridge.org/core/journals/european-journal-of-applied-mathematics/article/mean-curvature-flow-by-the-allencahn-equation/01B30809265AC0AC3774FDE57E259D84
DOI
10.1017/S0956792515000200
ISSN
0956-7925
Appears in Collections:
ETC_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU